# SDR MTNA20240621001

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N907FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- Aircraft time: 29,280 hours, 31,431 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: UNKNOWN
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE OF FLIGHT, THE PIC’S FRONT WINDSHIELD PANE SHATTERED. DUE TO THE CONDITION OF THE WINDSHIELD AND A SLIGHT BURNING SMELL IN THE COCKPIT, THE CREW DESCENDED TO 10,000 FEET, DECLARED AN EMERGENCY, AND DIVERTED TO PTP. CORRECTIVE ACTION IN WORK.
